# SDR 16970704

- Difficulty date: July 19, 2004
- Submitted: July 19, 2004
- Operation: General aviation
- Aircraft: N558CD
- Make and model: Cirrus SR22
- Aircraft serial: 0942
- Aircraft time: 180 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 15070001
- Condition: Cracked
- Location: Engine
- Part time: 26 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THIS AIRCRAFT HAD THE NR 1,NR 3,NR 5 HEADERS REPLACED WITH NEW PARTS AT 154.0 HRS.  THE AIRCRAFT THEN EXPERIENCED A CRACK IN THE NR 5 HEADER AT 180.0 HRS. THERE DOES NOT SEEM TO BE ANY ABNORMAL STRESS ON THE PART/INSTALLATION. AIRCRAFT EXHAUST SYSTEM WILL BE MONITORED TO INSURE INTEGRITY.
